Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 34, NWS Jackson, MS

June 9, 2015Lawrence County, Lincoln County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 9, 2015, 7:43 AM CDT for Lawrence County, Lincoln County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2015, 7:43 AM CDT (12:43 UTC)
Expired
Jun 9, 2015, 9:45 AM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Lawrence County, MS, Lincoln County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 99 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 0.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2023 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2023 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

644 
WGUS54 KJAN 091243
FFWJAN
MSC077-085-091445-
/O.NEW.KJAN.FF.W.0034.150609T1243Z-150609T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
743 AM CDT TUE JUN 9 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  SOUTHWESTERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...

* UNTIL 945 AM CDT
    
* AT 741 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  TORRENTIAL RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN 
  HAVE ALREADY FALLEN IN THE LAST HOUR. FLASH FLOODING IS EXPECTED 
  TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BROOKHAVEN...ENTERPRISE...JAYESS...RUTH...TOPEKA AND EAST LINCOLN. 

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3133 9009 3134 9009 3134 9011 3135 9011
      3135 9025 3139 9041 3148 9047 3161 9050
      3159 9024 3144 9012 3140 9004 3134 9004

$$

AEG
2 follow-up statements
575 
WGUS74 KJAN 091411
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
ISSUED BY NATIONAL WEATHER SERVICE HUNTSVILLE AL
911 AM CDT TUE JUN 9 2015

MSC077-085-091445-
/O.CON.KJAN.FF.W.0034.000000T0000Z-150609T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN MS-LAWRENCE MS-
911 AM CDT TUE JUN 9 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR
SOUTHEASTERN LINCOLN AND SOUTHWESTERN LAWRENCE COUNTIES...

AT 908 AM CDT...THE HEAVY RAIN HAS ENDED AT THIS TIME. 
HOWEVER...RUNOFF COULD STILL CAUSE SOME LOCALIZED FLOODING 
CONDITIONS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BROOKHAVEN...TOPEKA...EAST LINCOLN...JAYESS AND RUTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3133 9009 3134 9009 3134 9011 3135 9011
      3135 9025 3139 9041 3148 9047 3161 9050
      3159 9024 3144 9012 3140 9004 3134 9004

$$

KTW
592 
WGUS74 KJAN 091442
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
ISSUED BY NATIONAL WEATHER SERVICE HUNTSVILLE AL
942 AM CDT TUE JUN 9 2015

MSC077-085-091452-
/O.EXP.KJAN.FF.W.0034.000000T0000Z-150609T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN MS-LAWRENCE MS-
942 AM CDT TUE JUN 9 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN LINCOLN AND SOUTHWESTERN
LAWRENCE COUNTIES WILL EXPIRE AT 945 AM CDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3133 9009 3134 9009 3134 9011 3135 9011
      3135 9025 3139 9041 3148 9047 3161 9050
      3159 9024 3144 9012 3140 9004 3134 9004

$$

KTW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:44 AM CDT, 3 hours 59 minutes earlier.

Area forecast discussion, Jun 9, 3:44 AM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
344 AM CDT TUE JUN 9 2015

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...AFTER A BIT OF A LULL
IN ACTIVITY LAST NIGHT, AN MCS DEVELOPED NEAR THE MS/TN BORDER AND
HAS BEEN PROPAGATING SOUTHWARD, ANCHORED BY AN MCV NEAR THE GOLDEN
TRIANGLE AS OF 08Z. OVER THE PAST FEW HOURS, THIS COMPLEX HAS BEEN
PRIMARILY OUTFLOW DOMINANT, WITH THE STRONGEST CORES NOTED ON RADAR
BEHIND THE OUTFLOW BOUNDARY. NEVERTHELESS, SOME WIND GUSTS ARE STILL
REACHING THE GROUND, AS PER AWOS GUST OBS IN THE 20-30 KT RANGE.

HIGH-RES GUIDANCE HAS GENERALLY HAD A VERY POOR HANDLE ON THE
CURRENT CONVECTIVE ACTIVITY, BUT WITH MLCAPES IN THE 1000-2000 J/KG
PER LATEST SPC MESOANALYSIS, IT SEEMS PLAUSIBLE FOR THIS COMPLEX TO
CONTINUE INTO AT LEAST PART OF THE MORNING. THOUGH AMBIENT DEEP
LAYER SHEAR IS BECOMING LESS FAVORABLE FOR POTENT UPDRAFTS AND THE
THREAT OF SEVERE WEATHER WILL BECOME LESS LIKELY WITH TIME.

THE MAIN UPPER TROUGH AND SHORTWAVE WILL BE PULLING AWAY FROM THE
AREA TODAY AND THE SURFACE FRONT WILL CONTINUE TO WASH OUT WITH THE
LOSS OF UPPER LEVEL SUPPORT. NEVERTHELESS, THERE WILL STILL BE
LINGERING OUTFLOW FROM THIS AM'S CONVECTION, A RATHER MOIST AIRMASS,
AND MODERATE INSTABILITY (ASSUMING CLOUD DEBRIS DOESN'T INTERRUPT
INSOLATION THROUGH THE ENTIRE DAY). THIS SHOULD ALLOW FOR ADDITIONAL
DEVELOPMENT THROUGH THE DAY INTO THE EVENING, ESPECIALLY ALONG AND
SOUTH OF I-20. THE SETUP ON WEDNESDAY WILL BE SIMILAR, WITH SUBTLE
UPPER TROUGHING OVER THE REGION AND RELATIVELY WEAK DISTURBANCES
PASSING THROUGH. ACTIVITY IS EXPECTED TO BE MORE DIURNAL IN NATURE,
WITH A MORE SUBSTANTIAL DROPOFF IN ACTIVITY HEADING INTO WED NIGHT.
/DL/

.LONG TERM...THURSDAY THROUGH MONDAY...AT THE BEGINNING OF THE
PERIOD DEEP TROPICAL MOISTURE WILL BE IN PLACE AS PW VALUES WILL BE
NEAR 2 INCHES. LOW LEVEL SOUTHERLY FLOW WILL CONTINUE THE MOIST FEED
WITH LOW TO MID 70S DEWPOINTS. MID LEVEL FLOW PATTERN WILL BE LIGHT
AND DISORGANIZED WITH A WEAK LOW OVER THE NORTHERN GULF OF MEXICO.

WITH THIS SETUP EXPECT A GREATER THAN NORMAL COVERAGE OF DIURNALLY
DRIVEN CONVECTION TO DOMINATE THROUGH THE EARLY TO MIDDLE PORTION OF
THIS TIME PERIOD. INCREASED MOISTURE/RAINFALL WILL ALSO MAKE FOR
NARROW DIURNAL TEMP RANGES WITH MINS IN THE LOWER 70S AND HIGHS NEAR
90 AND AN OVERALL VERY MUGGY FEEL TO THE AIR. WEAK STEERING ALOFT
WILL ALLOW FOR SLOW STORM MOVEMENTS AND LOCALLY HEAVY RAINFALL.

BY LATE WEEKEND INTO MONDAY...INCREASED RIDGING FROM THE EAST WILL
BEGIN DRYING/WARMING THE COLUMN. THUS...EXPECT CONVECTIVE COVERAGE
TO BEGIN LESSENING IN THE EAST AND MAX TEMPS TO BE A FEW DEGREES
WARMER./26/

&&

.AVIATION...A LINE OF SHRA/TSRA WILL PUSH SOUTHWARD FROM GLH/GWO/GTR
TOWARD THE HKS/JAN/MEI THIS MORNING. BRIEF VISBY/CIG REDUCTIONS WILL
OCCUR IN HEAVIER SHOWERS. PATCHY AREAS OF GROUND FOG AND LOW CIGS
CANNOT BE RULED OUT AT A FEW SITES TOWARD DAYBREAK THIS MORNING, BUT
ANY FLIGHT CATEGORY REDUCTIONS ARE EXPECTED TO BE BRIEF. LATER ON
TODAY...ADDITIONAL SCATTERED SHRA/TSRA WILL BE POSSIBLE THROUGH THE
DAY, WITH THE GREATEST PROBABILITY FOR CONVECTIVE ACTIVITY AT
TERMINALS ALONG AND SOUTH OF I-20. OUTSIDE OF THE STORMS, VFR
CONDITIONS ARE EXPECTED TO PREVAIL. /DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       89  71  89  70 /  55  37  36  19
MERIDIAN      87  68  88  69 /  62  38  41  23
VICKSBURG     90  70  90  70 /  55  29  32  15
HATTIESBURG   88  70  88  71 /  68  41  52  35
NATCHEZ       88  72  88  70 /  55  34  42  22
GREENVILLE    92  71  92  69 /  31  15  16  10
GREENWOOD     89  70  90  69 /  36  17  22  11

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

DL/26/DL
Hazardous weather outlook, Jun 9, 5:56 AM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
556 AM CDT TUE JUN 9 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
101100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
556 AM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

21

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 9, 6:29 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
629 AM CDT TUE JUN 9 2015

MSZ057-058-066-091215-
JONES MS-CLARKE MS-JASPER MS-
629 AM CDT TUE JUN 9 2015

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN JASPER...
SOUTHWESTERN CLARKE AND JONES COUNTIES UNTIL 715 AM CDT...

AT 628 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SOSO TO NEAR
HEIDELBERG...AND MOVING SOUTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  ELLISVILLE AROUND 645 AM CDT.
  TUCKERS CROSSING AROUND 650 AM CDT.
  OVETT AROUND 710 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PINEVIEW AND SOSO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3183 8876 3182 8894 3149 8894 3143 8913
      3144 8914 3179 8932 3198 8879 3184 8871
TIME...MOT...LOC 1128Z 325DEG 25KT 3187 8881 3174 8919

DL
Local storm report, Jun 9, 6:31 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
631 AM CDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     TSTM WND DMG     CARTHAGE                32.74N 89.53W
06/09/2015                   LEAKE              MS   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LINES DOWNED. A TREE FELL ON A
            HOUSE. A HORSE BARN WAS DAMAGED AT THE COLISEUM. SMALL
            HAIL ALSO REPORTED.

&&

DL
Special weather statement, Jun 9, 6:38 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
638 AM CDT TUE JUN 9 2015

MSZ056-091215-
SMITH MS-
638 AM CDT TUE JUN 9 2015

...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL ACROSS CENTRAL
SMITH COUNTY...

AT 637 AM CDT...METEOROLOGISTS WERE TRACKING THUNDERSTORMS PRODUCING
VERY HEAVY RAINFALL ACROSS SMITH COUNTY.

LOCATIONS IMPACTED INCLUDE... RALEIGH...WHITE OAK...MIZE AND
SYLVARENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3180 8965 3201 8965 3205 8966 3205 8971
      3214 8973 3206 8933 3189 8932
TIME...MOT...LOC 1137Z 309DEG 10KT 3198 8948

DL
Special weather statement, Jun 9, 6:53 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
653 AM CDT TUE JUN 9 2015

MSZ072-073-091230-
LAMAR MS-MARION MS-
653 AM CDT TUE JUN 9 2015

...STRONG THUNDERSTORMS WILL AFFECT MARION AND WESTERN LAMAR
COUNTIES THROUGH 730 AM CDT...

AT 652 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SUMRALL TO KOKOMO...
AND MOVING SOUTH AT 20 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COLUMBIA...SANDY HOOK...KOKOMO...BAXTERVILLE...PINEBUR...PICKWICK AND
IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3107 8984 3107 8992 3113 8994 3113 9001
      3117 9001 3118 9003 3123 9003 3124 9004
      3125 9004 3144 8965 3143 8964 3112 8948
      3100 8979 3100 8983
TIME...MOT...LOC 1152Z 343DEG 18KT 3136 8963 3122 8998

DL
Special weather statement, Jun 9, 7:01 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
701 AM CDT TUE JUN 9 2015

MSZ062-063-091245-
LAWRENCE MS-LINCOLN MS-
701 AM CDT TUE JUN 9 2015

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN LINCOLN AND SOUTHERN
LAWRENCE COUNTIES THROUGH 745 AM CDT...

AT 701 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM ROBINWOOD TO NEAR WEST LINCOLN...AND
MOVING SOUTH AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ENTERPRISE...BOGUE CHITTO...ROBINWOOD...JAYESS...WEST LINCOLN...
TILTON...ARM...CENTER POINT...RUTH...TOPEKA AND EAST LINCOLN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3135 9011 3135 9063 3158 9063 3151 8996
      3139 8997 3140 9004 3134 9004 3133 9006
      3133 9008
TIME...MOT...LOC 1201Z 347DEG 17KT 3146 9009 3149 9052

DL
Local storm report, Jun 9, 7:11 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
711 AM CDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     TSTM WND DMG     4 ENE HOWARD            33.15N 90.13W
06/09/2015                   HOLMES             MS   BROADCAST MEDIA

            TREE AND POWER LINES DOWNED ALONG MS HIGHWAY 12 NEAR
            JONES CROSSING RD.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:21 PM CDTSpecial Weather StatementJANHolmes24 min
Jun 9, 1:22 AM CDTSpecial Weather StatementJANClay23 min
Jun 9, 1:53 AM CDTSpecial Weather StatementJANBolivar52 min
Jun 9, 2:12 AM CDTSpecial Weather StatementJANWebster48 min
Jun 9, 2:27 AM CDTSpecial Weather StatementJANLeake48 min
Jun 9, 2:29 AM CDTSpecial Weather StatementJANLowndes46 min
Jun 9, 2:44 AM CDTSpecial Weather StatementJANBolivar46 min
Jun 9, 2:55 AM CDTSpecial Weather StatementJANChoctaw, Winston50 min
Jun 9, 3:27 AM CDTSpecial Weather StatementJANLeake, Neshoba48 min
Jun 9, 3:32 AM CDTFlash Flood WarningJANLeake3 hr
Jun 9, 3:33 AM CDTSpecial Weather StatementJANCarroll42 min
Jun 9, 4:03 AM CDTFlash Flood WarningJANCarroll, Leflore3 hr
Jun 9, 4:06 AM CDTSpecial Weather StatementJANHolmes39 min
Jun 9, 4:13 AM CDTSpecial Weather StatementJANNeshoba47 min
Jun 9, 4:31 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo59 min
Jun 9, 5:16 AM CDTSpecial Weather StatementJANSimpson29 min
Jun 9, 5:26 AM CDTFlash Flood WarningJANJefferson Davis, Lawrence, Simpson3 hr
Jun 9, 5:54 AM CDTSpecial Weather StatementJANLawrence36 min
Jun 9, 6:23 AM CDTFlash Flood WarningJANJefferson Davis, Lawrence2 hr
Jun 9, 6:29 AM CDTSpecial Weather StatementJANJones46 min
Jun 9, 6:38 AM CDTSpecial Weather StatementJANSmith37 min
Jun 9, 6:53 AM CDTSpecial Weather StatementJANMarion37 min
Jun 9, 7:01 AM CDTSpecial Weather StatementJANLincoln44 min
Jun 9, 7:47 AM CDTSpecial Weather StatementJANMarion28 min
Jun 9, 8:27 AM CDTAreal Flood WarningJANJefferson Davis, Lawrence, Simpson3 hr
Jun 9, 10:53 AM CDTSpecial Weather StatementJANFranklin37 min
Jun 9, 1:05 PM CDTSpecial Weather StatementJANHinds40 min
Jun 9, 1:49 PM CDTSpecial Weather StatementJANYazoo26 min
Jun 9, 2:45 PM CDTSevere Thunderstorm WarningJANCopiah45 min
Jun 9, 2:50 PM CDTSpecial Weather StatementJANWarren40 min
Jun 9, 2:54 PM CDTSevere Thunderstorm WarningJANWarren36 min
Jun 9, 2:55 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott50 min
Jun 9, 2:59 PM CDTSevere Thunderstorm WarningJANIssaquena46 min
Jun 9, 3:06 PM CDTSpecial Weather StatementJANHinds24 min
Jun 9, 3:35 PM CDTSpecial Weather StatementJANClaiborne25 min
Jun 9, 3:51 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Warren54 min
Jun 9, 4:00 PM CDTSpecial Weather StatementJANScott15 min
Jun 9, 4:01 PM CDTSpecial Weather StatementJANSharkey29 min
Jun 9, 4:31 PM CDTFlash Flood WarningJANClaiborne, Copiah, Hinds, Warren3 hr
Jun 9, 4:36 PM CDTSpecial Weather StatementJANHinds24 min
Jun 9, 4:47 PM CDTSpecial Weather StatementJANClaiborne, Hinds43 min
Jun 9, 5:12 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson48 min

Nearby

Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.